# SDR CALA2013121793763

- Difficulty date: December 9, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 95,067 hours, 15,032 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO LE SYMMETRY ISSUE COUPLED WITH MAIN FLAPS UNABLE TO ADVANCE BEYOND 20 DEGREES.  IN THIS CONDITION AIRCRAFT IS UNABLE TO EXECUTE A AUTO LAND AS REQUIRED IAW FOM FOR CONDITIONS AT ETA.
